# SDR SWAA2018021919739

- Difficulty date: February 7, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 62,865 hours, 36,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A37008
- Part serial: 000025
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP INBOARD TRAILING EDGE CORNER DELAMINATED.   R & R THE AFT FLAP IAW AMM.
